Buckling of Naturally Curved and Twisted Beams

by Irving U. Ojalvo,
Malcolm Newman,


Serial Information: Journal of the Engineering Mechanics Division, 1968, Vol. 94, Issue 5, Pg. 1067-1088


Document Type: Journal Paper

Abstract: A set of linear differential and boundary equations are derived, consistent with classical beam theory, to assist in the static buckling analysis of arbitrarily curved and loaded thin rods. Methods for accommodating different external load behaviors during buckling deformations are examined. Several examples from well-known linear buckling theories are treated, and a general numerical solution scheme for computer application is presented.

Subject Headings: Buckling | Curved beams | Linear analysis | Load factors | Domain boundary | Differential equations | Statics (mechanics)

Services: Buy this book/Buy this article

 

Return to search